American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 70 found      Go to page: 1 2 3

[31] Walter Parry. Counterexamples involving growth series and Euler characteristics . Proc. Amer. Math. Soc. 102 (1988) 49-51. MR 915713.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] Benjamin Fine, James Howie and Gerhard Rosenberger. One-relator quotients and free products of cyclics . Proc. Amer. Math. Soc. 102 (1988) 249-254. MR 920981.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] Katsuyuki Yoshikawa. A ribbon knot group which has no free base . Proc. Amer. Math. Soc. 102 (1988) 1065-1070. MR 934891.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] Jan Mycielski. Representations of infinite permutations by words . Proc. Amer. Math. Soc. 100 (1987) 237-241. MR 884459.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] James Howie. Two-relator groups with prescribed cohomological dimension . Proc. Amer. Math. Soc. 100 (1987) 393-394. MR 884487.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[36] M. J. Evans. Two-generator groups with perfect Frattini subgroups . Proc. Amer. Math. Soc. 100 (1987) 25-28. MR 883395.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[37] Carl Droms. Isomorphisms of graph groups . Proc. Amer. Math. Soc. 100 (1987) 407-408. MR 891135.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[38] Matthew A. Marcus. All countable groups have cubic presentations . Proc. Amer. Math. Soc. 93 (1985) 411-413. MR 773991.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] R. G. Burns and Donald Solitar. The indices of torsion-free subgroups of Fuchsian groups . Proc. Amer. Math. Soc. 89 (1983) 414-418. MR 715855.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[40] Michael Anshel and Kenneth McAloon. Reducibilities among decision problems for HNN groups, vector addition systems and subsystems of Peano arithmetic . Proc. Amer. Math. Soc. 89 (1983) 425-429. MR 715859.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[41] T. C. Chau. A note concerning Fox's paper on Fenchel's conjecture . Proc. Amer. Math. Soc. 88 (1983) 584-586. MR 702279.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[42] Allan J. Sieradski. Hereditary homotopy equivalences . Proc. Amer. Math. Soc. 87 (1983) 149-153. MR 677251.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[43] C. Y. Tang. Conjugacy separability of certain $1$-relator groups . Proc. Amer. Math. Soc. 86 (1982) 379-384. MR 671198.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[44] Sushil Jajodia. Combinatorial equivalence between group presentations . Proc. Amer. Math. Soc. 85 (1982) 165-168. MR 652434.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[45] C. K. Gupta. On the conjugacy problem for $F/R\sp{\prime} $ . Proc. Amer. Math. Soc. 85 (1982) 149-153. MR 652430.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[46] Harold M. Hastings and Alex Heller. Homotopy idempotents on finite-dimensional complexes split . Proc. Amer. Math. Soc. 85 (1982) 619-622. MR 660617.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[47] Franklin Haimo and Marvin Tretkoff. Enlarging a free subgroup of a symmetric group freely . Proc. Amer. Math. Soc. 82 (1981) 31-35. MR 603596.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[48] A. H. Rhemtulla. Groups of finite weight . Proc. Amer. Math. Soc. 81 (1981) 191-192. MR 593454.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[49] James McCool. A counterexample to conjectures of Papakyriakopoulos and Swarup . Proc. Amer. Math. Soc. 81 (1981) 193-194. MR 593455.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[50] Erich W. Ellers. Relations in hyperreflection groups . Proc. Amer. Math. Soc. 81 (1981) 167-171. MR 593448.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[51] K. J. Horadam. A quick test for nonisomorphism of one-relator groups . Proc. Amer. Math. Soc. 81 (1981) 195-200. MR 593456.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[52] Avinoam Mann. A note on the minimum condition . Proc. Amer. Math. Soc. 80 (1980) 378. MR 577779.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[53] R. Craggs. On finite presentations for groups . Proc. Amer. Math. Soc. 78 (1980) 170-174. MR 550487.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[54] R. B. J. T. Allenby, L. E. Moser and C. Y. Tang. The residual finiteness of certain one-relator groups . Proc. Amer. Math. Soc. 78 (1980) 8-10. MR 548072.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[55] A. Karrass and D. Solitar. One relator groups having a finitely presented normal subgroup . Proc. Amer. Math. Soc. 69 (1978) 219-222. MR 0466323.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[56] Eugene Schenkman. A factorization theorem for groups and Lie algebras . Proc. Amer. Math. Soc. 68 (1978) 149-152. MR 0469996.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[57] Sherry M. Green. Generators and relations for the special linear group over a division ring . Proc. Amer. Math. Soc. 62 (1977) 229-232. MR 0430084.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[58] Ronald Hirshon. The intersection of the subgroups of finite index in some finitely presented groups . Proc. Amer. Math. Soc. 53 (1975) 32-36. MR 0387417.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[59] Spenser O. Gowdy. On $r$th roots in eighth-groups . Proc. Amer. Math. Soc. 51 (1975) 253-259. MR 0372045.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[60] Jack Sonn. Alternating forms and one-relator groups . Proc. Amer. Math. Soc. 46 (1974) 15-20. MR 0367070.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 70 found      Go to page: 1 2 3